MATHEMATICA BOHEMICA, Vol. 129, No. 1, pp. 71-77 (2004)

Integral representations of the
$g$-Drazin inverse in $C^*$-algebras

N. Castro Gonzalez, J. J. Koliha, Yimin Wei

N. Castro-Gonzalez, Facultad de Informatica, Universidad Politécnica de Madrid, 28660 Madrid, Spain, e-mail:; J. J. Koliha, Department of Mathematics and Statistics, University of Melbourne, VIC 3010, Australia, e-mail:; Yimin Wei, Department of Mathematics, Fudan University, Shanghai 200433, China, e-mail:

Abstract: The paper gives new integral representations of the $g$-Drazin inverse of an element $a$ of a \cstar {} that require no restriction on the spectrum of $a$. The representations involve powers of $a$ and of its adjoint.

Keywords: \cstar , $g$-Drazin inverse, integral representation

Classification (MSC2000): 46H05, 46L05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition